Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why do I have weakness and pain under armpits and left hip after having recovered from fever ?

Hi im 29 5ft 11 and 12stone 5! I was out on Sunday when I suddenly felt weak, my skin was normal temp to the touch but I felt like the touch was different, it felt like my skin was over sensitive all over. I went home and had a temp of 103 so went bed and took some paracetamol! The next morning I still felt really weak with a temp so stayed in bed all day with lots of sleep. Over the next 2 days I felt alot better so went back work etc but today I have 2 places on my body, just below my right arm pitt and just above my left hip bone , the skin feels sore to the touch but nothing there and I still feel weak! Is there anything you think it could be? Cheers
Asked On : Sat, 21 May 2011
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,Matthew Taylor,
As you have got high temperature for about 4-5 days you require some investigation.
You go for blood TC,DC,Platelrt count afterward we can conclude and then go for treatment.
Mean while you can paracetamol as and when required.
ok and bye.
Answered: Sat, 21 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor